Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 3, NWS Jacksonville, FL

January 2, 2006Appling County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jan 2, 2006, 12:50 PM EST for Appling County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 2, 2006, 12:50 PM EST (17:50 UTC)
Expired
Jan 2, 2006, 1:15 PM EST
In force
25 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Appling County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2006-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2006-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 9:45 AM EST, 3 hours 5 minutes earlier.

Area forecast discussion, Jan 2, 9:45 AM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
945 AM EST MON JAN 2 2006

...STRONG TO SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON...

WARM FRONTAL BOUNDARY OVER SOUTH GA HAS PRODUCED STRONG STORMS EARLY
THIS MORNING WITH A COUPLE OF REPORTS OF SEVERE WEATHER. ACTIVITY IS
NOW WEAKENING AND LIFTING NORTH OF COUNTY WARNING AREA.  MODEL PROGS
WARM FRONT LIFTING NORTH OF AREA THIS AFTERNOON WITH ENTIRE AREA IN
WARM SECTOR.  PREFRONTAL SQUALL LINE OVER THE SW GA-FL PANHANDLE
WILL MOVE ACROSS THE AREA THIS AFTERNOON AND EARLY EVENING AS UPPER
TROUGH OVER THE LOWER MS RVR VLY MOVES INTO THE SE.  12Z JAX
SOUNDING SHOWS GOOD INSTABILITY AND SHEAR WITH HELICITY AT 253. AS
SURFACE BASED CAPES INCREASE ALONG WITH STRONG DYNAMCIS SEVERE
STORMS ARE EXPECTED BY MID AFTERNOON PRODUCING DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES.

.MARINE...WINDS HAVE INCREASED AT BUOY 41012 TO SCEC AND EXPECT BOUY
41008 TO INCREASE THIS AFTERNOON AS WELL AS WARM FRONT LIFTS NORTH.
SCA CONDITIONS WILL DEVELOP BY EARLY EVENING.

&&

.PREVIOUS DISCUSSION...
.SHORT TERM...A QUASI-STATIONARY FRONTAL BOUNDARY EXTENDS ACROSS
CENTRAL AND SOUTHERN PORTIONS OF GEORGIA WITH A LOW PRESSURE
SYSTEM OVER THE CENTRAL UNITED STATES. DEEP SOUTHERLY FLOW
CONTINUES TO PROVIDE INFLUX OF MOISTURE AND INSTABILITY ACROSS THE
REGION...WITH SURFACE OBSERVATIONS REPORTING TEMPERATURES AND
DEW-POINT VALUES IN THE 60S. THESE READINGS COUPLED WITH VIGOROUS
MID-UPPER LEVEL DISTURBANCE HAVE TRIGGERED THUNDERSTORMS FOR MUCH
OF THE NIGHT...MAINLY ALONG AND NORTH OF THE I-10 CORRIDOR.

AFTER THIS FIRST BATCH OF SHOWERS AND THUNDERSTORMS LIFTS NORTH AND
EAST...THERE SHOULD BE A BRIEF REPRIEVE THIS MORNING FROM ACTIVITY.
UNFORTUNATELY...THIS REPRIEVE WILL PROMOTE ADDITIONAL HEATING AND
FUEL FOR NEXT ROUND OF THUNDERSTORM DEVELOPMENT BEGINNING LATER
THIS MORNING AS NEXT IS SERIES OF SHORTWAVES TRAVERSES THE AREA.
THE THREAT OF SEVERE WEATHER WILL LIKELY BE MINIMAL THIS
MORNING...BUT WILL GREATLY INCREASE THIS AFTERNOON AND EVENING AS
MODELS ARE IN GOOD AGREEMENT WRT LOW-LEVEL JET OF 45+ KNOT WINDS
IMPACTING THE REGION. THESE WINDS WILL INTERACT WITH STRONG ENERGY
ASSOCIATED SOUTHERN EXTENSION OF DEEP LOW PRESSURE SYSTEM...LIKELY
LEADING TO STRONG TO SEVERE THUNDERSTORMS ACROSS MUCH OF THE
AREA...WITH CONCERNS OF DAMAGING WINDS...HAIL AND ISOLATED TORNADOES.

CONDITIONS WILL IMPROVE FROM THE WEST THIS EVENING WITH FRONTAL
PASSAGE...WITH FRONT FORECAST TO EXIT SOUTH AND EAST OF JAX CWA
AROUND MIDNIGHT TONIGHT. DRIER AND COOLER CONDITIONS ARE IN STORE
FOR TUESDAY AND WEDNESDAY...WITH COOLEST TEMPERATURES EXPECTED
WEDNESDAY MORNING AS POST-FRONTAL HIGH PRESSURE SETTLES OVER THE
AREA. AT THIS TIME...MINIMUM TEMPERATURES ARE FORECAST ABOVE FREEZING
WEDNESDAY MORNING.

.LONG TERM (THU THRU SUN)...NEXT COLD FRONT IS FORECAST TO PUSH
THROUGH WEDNESDAY NIGHT AND EARLY THURSDAY. WILL CONTINUE TO OMIT
POPS WITH THIS EVENT DUE TO LIMITED MOISTURE AND VERY WEAK DYNAMICS
ASSOCIATED WITH THIS FEATURE. A SECONDARY FRONTAL BOUNDARY WILL PUSH
THROUGH ON FRIDAY AND WILL MAINTAIN MINIMAL POPS FOR THIS EVENT
AGAIN DUE TO LIMITED MOISTURE BUT SLIGHTLY STRONGER DYNAMICS. MAIN
NEWS THROUGH THE EXTENDED FORECAST PERIOD WILL BE COOL-DOWN FOR NEXT
WEEKEND AS DEEP UPPER TROUGH ESTABLISHES ACROSS THE EASTERN UNITED
STATES...WITH POSSIBILITY OF FREEZING TEMPERATURES ACROSS THE
INTERIOR.

&&

.MARINE...WARM FRONT WAS POSITIONED OVER THE GEORGIA WATERS...JUST
NORTH OF ALTAMAHA SOUND...WITH HOMOGENEOUS SOUTHERLY WINDS OF 10 TO
15 KNOTS OVER THE LOCAL WATERS. WINDS WILL FURTHER INCREASE OVER THE
NEXT 24 HOURS...AND WILL LIKELY RAISE SCEC HEADLINES FOR PORTIONS OF
THE AREA TODAY. WITH STRONG SOUTHERLY LOW-LEVEL JET CROSSING THE
AREA TONIGHT...WITH MAINTAIN SCA HEADLINES FOR COASTAL WATERS BEYOND
20 NM...WITH SCEC HEADLINES FOR COASTAL WATERS OUT TO 20 NM.
OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE TONIGHT...ESPECIALLY
IN VICINITY OF SHOWER OR THUNDERSTORM DEVELOPMENT.

COLD FRONTAL BOUNDARY IS FORECAST TO CROSS THE LOCAL WATERS EARLY
TUESDAY...WITH COLD AIR ADVECTION PATTERN MAINTAINING SCEC/SCA
HEADLINES DURING THE DAY TUESDAY. CONDITIONS WILL IMPROVE BEGINNING
LATE TUESDAY AS POST-FRONTAL HIGH NEARS FROM THE WEST. WINDS WILL
YET AGAIN INCREASE WEDNESDAY NIGHT AS NEXT FRONTAL BOUNDARY IS
FORECAST TO PUSH THROUGH ON THURSDAY...HOWEVER WINDS WILL NOT BE AS
STRONG WITH THIS EVENT...AS FRONTAL BOUNDARY WILL BE MUCH WEAKER.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM MONDAY TO 5 PM TUESDAY FOR
THE      FOLLOWING ZONES: ALTAMAHA SOUND GA TO FERNANDINA BEACH
FL      20 NM TO 60 NM OFFSHORE...FERNANDINA BEACH TO ST
AUGUSTINE      FL 20 NM TO 60 NM OFFSHORE...AND ST AUGUSTINE TO
FLAGLER      BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

MZ/JH
Hazardous weather outlook, Jan 2, 5:09 AM EST, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
509 AM EST MON JAN 2 2006

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-031015-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
509 AM EST MON JAN 2 2006

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...A MODERATE RISK OF SEVERE THUNDERSTORMS...

SOUTHERLY WINDS WILL INCREASE TODAY AS WARM FRONT LIFTS FURTHER
NORTH WHILE AREA OF LOW PRESSURE STRENGTHENS OVER THE CENTRAL
PLAINS. THESE WINDS WILL CONTINUE TO PROVIDE INFLUX OF MOISTURE
AND INSTABILITY...AIDING THUNDERSTORM DEVELOPMENT. THIS
AFTERNOON...STRONG SOUTHERLY WINDS IN THE LOWER LEVELS OF THE
ATMOSPHERE WILL PRECEDE AN APPROACHING COLD FRONT. THESE STRONG
WINDS WILL INTERACT WITH STRONG UPPER LEVEL DYNAMICS TO CREATE
ENVIRONMENT CONDUCIVE FOR SEVERE THUNDERSTORMS....WITH POTENTIAL
FOR LARGE HAIL...STRONG AND DAMAGING WINDS AND ISOLATED TORNADOES.
THE RISK OF SEVERE THUNDERSTORMS WILL PERSIST THROUGH THIS
EVENING...WITH SHOWERS AND THUNDERSTORMS GENERALLY ENDING WITH
FRONTAL PASSAGE.

RESIDENTS ACROSS THE AREA SHOULD CLOSELY MONITOR THE LATEST FORECAST
INFORMATION REGARDING THIS POTENT STORM SYSTEM. PLEASE LEAVE WEATHER
RADIOS IN ALERT MODE. REMEMBER TO SEEK SUBSTANTIAL SHELTER IMMEDIATELY
IN AN INTERIOR ROOM AWAY FROM WINDOWS IF A SEVERE THUNDERSTORM
WARNING OR A TORNADO WARNING IS ISSUED FOR YOUR AREA.

LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM
SPOTTER GROUPS...AND OTHER INTERESTED CONCERNS SHOULD MONITOR THIS
SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER APPROACH
YOUR AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A STRONG COLD FRONT WILL PUSH THROUGH THE AREA THURSDAY AND USHER IN
MUCH COLDER TEMPERATURES FRIDAY THROUGH SUNDAY. DURING THE WEEKEND...
LOW TEMPERATURES NEAR OR BELOW FREEZING ARE LIKELY OVER PORTIONS OF
THE FORECAST AREA.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE REQUESTED. PLEASE RELAY ANY REPORTS
OF SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE AND
LOCAL COUNTY EMERGENCY MANAGEMENT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ECZ

In the hours before

Special weather statement, Jan 2, 7:57 AM EST, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
757 AM EST MON JAN 2 2006

GAZ134-021345-
BACON-
757 AM EST MON JAN 2 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BACON COUNTY FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 845 AM EST...

AT 757 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF ALMA...MOVING
NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND ALMA AND NEW LACY THROUGH 845 AM EST. HAIL UP TO ONE HALF INCH
IN DIAMETER...AND GUSTY WINDS UP TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZIBURA
Special weather statement, Jan 2, 8:43 AM EST, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
843 AM EST MON JAN 2 2006

GAZ134-135-151-021430-
APPLING-BACON-PIERCE-
843 AM EST MON JAN 2 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PIERCE...APPLING
AND BACON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 930 AM
EST...

AT 843 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES NORTHEAST OF NEW LACY...OR ABOUT
9 MILES SOUTH OF SURRENCY...MOVING NORTHEAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEW LACY AND SURRENCY
THROUGH 930 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY
WINDS UP TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZIBURA
Special weather statement, Jan 2, 9:03 AM EST, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
903 AM EST MON JAN 2 2006

GAZ135-136-021445-
APPLING-WAYNE-
903 AM EST MON JAN 2 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WAYNE AND APPLING
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 945 AM EST...

AT 903 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTH OF SURRENCY...MOVING
NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND SURRENCY AND ODUM THROUGH 945 AM EST. HAIL UP TO ONE HALF INCH
IN DIAMETER AND GUSTY WINDS UP TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZIBURA
Special weather statement, Jan 2, 12:13 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1213 PM EST MON JAN 2 2006

GAZ133-135-021745-
APPLING-JEFF DAVIS-
1213 PM EST MON JAN 2 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR APPLING AND JEFF
DAVIS COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 1245 PM
EST...

AT 1213 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
16 MILES NORTH OF GRAHAM TO 3 MILES WEST OF DENTON...OR ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF PLANT HATCH TO 11 MILES NORTHEAST
OF BROXTON...MOVING NORTHEAST AT 55 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HAZLEHURST...DENTON...
PINE GROVE...GRAHAM AND BAXLEY THROUGH 1245 PM EST. GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. BRIEF
FUNNEL CLOUDS ARE POSSIBLE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CAMP
Special weather statement, Jan 2, 12:41 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1241 PM EST MON JAN 2 2006

GAZ132-149-163-021815-
ATKINSON-CLINCH-COFFEE-
1241 PM EST MON JAN 2 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH...ATKINSON
AND COFFEE COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 115 PM EST...

AT 1241 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
12 MILES NORTH OF WILLACOOCHEE TO 17 MILES SOUTH OF WILLACOOCHEE...OR
ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF AMBROSE TO 6 MILES
NORTHWEST OF LAKELAND...MOVING EAST AT 55 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WILLACOOCHEE...DOUGLAS...
PEARSON...AXSON AND COGDELL THROUGH 115 PM EST. HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CAMP
Special weather statement, Jan 2, 12:44 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1244 PM EST MON JAN 2 2006

GAZ134-135-021815-
APPLING-BACON-
1244 PM EST MON JAN 2 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR APPLING AND BACON
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 115 PM EST...

AT 1244 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF ALMA...MOVING NORTHEAST
AT 55 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEW
LACY...ALMA...BAXLEY AND SURRENCY THROUGH 115 PM EST. HAIL UP TO ONE
HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CAMP

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 2:57 AM ESTSpecial Marine WarningJAX63 min
Jan 2, 3:11 PM ESTSpecial Marine WarningJAX94 min
Jan 2, 4:40 PM ESTSpecial Marine WarningJAX65 min
Jan 2, 4:59 PM ESTSpecial Marine WarningJAX91 min
Jan 2, 5:41 PM ESTSpecial Marine WarningJAX49 min
Jan 2, 6:58 PM ESTSpecial Marine WarningJAX92 min
Jan 2, 6:28 AM ESTSevere Thunderstorm WarningJAXCoffee36 min
Jan 2, 7:10 AM ESTSevere Thunderstorm WarningJAXAtkinson33 min
Jan 2, 4:29 PM ESTSevere Thunderstorm WarningJAXAppling26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.